Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Nystatin, Desonate and my HIV/STD test reliability.
Oct 11, 2010

Dear Dr. Bob,

I apply Nystatin/Triamcinolon Acetonide cream 30gm for my anal itching, inside the anus as well as on the perianal area and i also apply Desonate 0.05% gel for my scalp itching on a big area on my scalp. I am applying that from couple of months.

Recently after an unprotected sex exposure, i got tested for HIV1 and HIV 2 antibody tests and some other STD's(antibody tests) after an year of exposure.

I want to concentrate on the fact that that i apply that Nystatin cream inside the anus(as well on top of the perinal area), sorry about my detailed explanation, but the doctor asked me to do so, and then it will heal. Now i am very worried. Please let me know if my tests are reliable or if i need to get the PCR tests for HIV1/2 and the PCR tests for all the other common STD's.

I will donate for your great cause.

Thank you.

Response from Dr. Frascino

Hi,

Neither your Nystatin/Triamcinolone acetate cream nor your desonate gel will affect the validity of your HIV-antibody test results or alter the window period for seroconversion. Specialized (PCR) testing is not warranted.

Thank you for your support of The Robert James Frascino AIDS Foundation (www.concertedeffort.org). In return I'm sending my good-luck karma that your definitive HIV-antibody tests will be negative!

Good luck. Be well.

Dr. Bob



Previous
Serious Korean with phobia
Next
Crack ed cuticle and lap dance.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement